# SDR ASAA2014101109343

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 7,605 hours, 2,425 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DGGP
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 7,593 hours, 2,421 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT TEST.  ACFT GROUNDED.  REPLACED WXR R/T REF MM 34-43-41-000-801 OPS CK OK.  OPENED, TAGGED, & CLOSED 2 C/B'S ETOPS PARTS VERIFICATION COMPLETE SEAM C ETOPS GROUND VERIFICATION COMPLETE SEAM C.
